# SDR AU000423

- Difficulty date: May 31, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 12346281
- Condition: Distorted
- Location: Elevator Tab Str
- Part time: 18 cycles
- Component: Elevator Tab Str
- Stage of operation: IN
- How discovered: V
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ELEVATOR TRIM TAB DISTORTED,  SPLIT AND BULGED.  INVESTIGATION FOUND THAT THE CORE HAD BEEN FILLED WITH EXPANDABLE FOAM WHICH HAD CONTINUED TO EXPAND AFTER FILLING THE AVAILABLE SPACE.  UNAPPROVED PART.
